# SDR CALA2024052001506

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 52,148 hours, 18,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 40509
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AND EXT DOOR 1R EMERGENCY LIGHTS INOP DURING LIGHTS CHECK. NEEDS CHARGER AND BATTERY M1674 REMOVED AND REPLACE BATTERY AND POWER SUPPLY PER REF AMM 33-51-06 OPS CHECK GOOD.  PARTS USED:  29-3351-3-0031,QTY :1 99-3351-3-0015,QTY :1
